# SDR 06FDEA1766

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 76,492 hours, 22,358 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4059001920
- Part serial: 31582351
- Condition: Malfunctioned
- Location: Nr 1 Fcc
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 1 A/P DISENGAGED ON CLIMBOUT.  RE-ENGAGED 3 TIMES & EACH TIME IMMEDIATELY DISENGAGED AGAIN.  REMOVED AND REPLACED RD FCC1.  PASSED R-T-S PER MM 22-00-00-5.
